# SDR SWAA2022032171999

- Difficulty date: February 13, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION......CABIN FWD WET AREA FLOOR @ STA 328 - STA 344 LBL 58 - LBL 59 WL 208.1 GRIT BAR FITTING HAS CORROSION. (18-055) / [01] REMOVED CORROSION ON STA. 344 L/H GIRT BAR FITTING TIEDOWN REF. B737-7 SRM 51-10-02-0G-0;[02] MATERIAL REMAINING 0.020'; ORIGINAL MATERIAL. 0.080'; MATERIAL LOSS 0.060'; FOUND OUT OF LIMITS REF.B737-7 SRM53-10-51-1A-1;[03] REMOVED AND REPLACED FWD WET AREA GIRT BAR FITTING TIEDOWN AT STA.344 LBL58-LBL59; WL 208.1 REF. B737-7 51-40-02-0G-0 & DRW# 141A5220;[04] CALIPER B/C 165543 DUE 29JUL22;[05] B737-7 SRM 51-40-02-0G-0;[06] VERIFIED STEPS 1 TO 5.
